Translator Disclaimer
July 2009 Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space
Viorel Barbu, Giuseppe Da Prato, Luciano Tubaro
Ann. Probab. 37(4): 1427-1458 (July 2009). DOI: 10.1214/08-AOP438

Abstract

We consider the stochastic reflection problem associated with a self-adjoint operator A and a cylindrical Wiener process on a convex set K with nonempty interior and regular boundary Σ in a Hilbert space H. We prove the existence and uniqueness of a smooth solution for the corresponding elliptic infinite-dimensional Kolmogorov equation with Neumann boundary condition on Σ.

Citation

Download Citation

Viorel Barbu. Giuseppe Da Prato. Luciano Tubaro. "Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert space." Ann. Probab. 37 (4) 1427 - 1458, July 2009. https://doi.org/10.1214/08-AOP438

Information

Published: July 2009
First available in Project Euclid: 21 July 2009

zbMATH: 1205.60141
MathSciNet: MR2546750
Digital Object Identifier: 10.1214/08-AOP438

Subjects:
Primary: 15A63, 31C25, 47D07, 60J60

Rights: Copyright © 2009 Institute of Mathematical Statistics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.37 • No. 4 • July 2009
Back to Top